Convergence of the Kähler-Ricci flow on Fano manifolds

Gang Tian, Xiaohua Zhu

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


In this article, we give an alternative proof for the convergence of the Kähler-Ricci flow on a Fano manifold (M; J). The proof differs from the one in our previous paper [J. Amer. Math. Sci. 17 (2006), 675-699]. Moreover, we generalize the main theorem given there to the case that (M; J) may not admit any Kähler-Einstein metrics.

Original languageEnglish (US)
Pages (from-to)223-245
Number of pages23
JournalJournal fur die Reine und Angewandte Mathematik
Issue number678
StatePublished - May 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Convergence of the Kähler-Ricci flow on Fano manifolds'. Together they form a unique fingerprint.

Cite this